# SDR GTIA2024122738628

- Difficulty date: December 24, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 30,141 hours, 13,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 34749
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,980 hours, 1,409 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP -R/R FWD MEGA PHONE IAW DWG A321 EMER EQUIP REV 4 OPS CHECK GOOD
